Search the Community
Showing results for tags 'interval'.
Found 1 result
Hello guys, i been having trouble with nebido. Been losing energy and gaining fat the last 6-7 months. I thought maybe the dose was too weak I been injecting every 9-11 weeks depending on how i feel. And gym has not been going well, with constant joint pains or lack of energy. Since i started i gained about 6 kg or around 15 pounds in fat. At December i thought now I'm gonna do a real blast and injected after 4 weeks and was gonna go real serious with diet and gym. And i think i trained for 1 week before i went to hell. Got deep anxiety and felt extremely low and wanted to avoid social interaction, got muscle and joint pain, felt like constant flue. After almost 11 weeks i to my next injection and felt a bit better every week it got out of my system. My theory is estrogen f**ked up big time. I have a really bad experience with doctors i got it to increase libido but also to get more energy being very tired a lot of the time, im over 40 so the doc said ok. But now in 3 years i never done a blood test and when i been to doc because other reasons they question why I took testosterone, I don't look like a bodybuilder more skinny fat, so I said I wanna f**k my wife a bit straight to shut her up. Cause I hate being questioned by a doctor who don't know s**t about me and especially not about testosterone since its a bit tabu. So now i have to fix this, is there any way without Ai ? I am 194 pounds and I should be closer 160 pounds consider my body. I'm a bit over 6 feet. Is it true my fat also converts to estrogen making it harder to lose weight and interact with testosterone in a negative way? So if my estrogen is high and get high when it spikes how can i counter it? I asume when my fat is lower i will feel better and also be easier to gain muscle and not gain fat?